# SDR N6WA2025070301

- Difficulty date: July 3, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N576GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10261
- Aircraft time: 31,664 hours, 24,675 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 319.00 IS CORRODED BETWEEN STRINGER 25L AND 25R.    REMOVED AND REPLACED FRAME 319.00 IAW CRJ SRM 51-42-06.
